# SDR SWAA2021021143549

- Difficulty date: January 12, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 417A2150
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET LOC. BS500A; BTW STR. 24L AND STR. 25L AT FWD CARGO COMPARTMENT (1 EA) WL 155.50 / REPLACED BRACKET LOC BS 500A BTW 24L AND STR 25L AT FWD CARGO COMPARTMENT (5EA) WL 155.50 IAW SRM B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 417A2150 REV - DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM MATERIAL USED IAW DWG 417A2106 PN 6013-T4 /0.040' PO # 2021-107583 HEAT TREATED AND CONVERTED FROM T4 TO T6 IAW BAC5602 TOOL USED INDUSTRIAL OVEN PN 138615K7 SN AE-40585 DUE DATE 25-MAR-21 CHART RECORDER PN 1KT804 SN 06313074 DUE DATE 18-MAR-21
